A theorem on interpolation in Haar subspaces.

E.W. Cheney; T.A. Kilgore

Aequationes mathematicae (1976)

  • Volume: 14, page 391-400
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Cheney, E.W., and Kilgore, T.A.. "A theorem on interpolation in Haar subspaces.." Aequationes mathematicae 14 (1976): 391-400. <http://eudml.org/doc/136600>.

author = {Cheney, E.W., Kilgore, T.A.},
journal = {Aequationes mathematicae},
pages = {391-400},
title = {A theorem on interpolation in Haar subspaces.},
url = {http://eudml.org/doc/136600},
volume = {14},
year = {1976},

AU - Cheney, E.W.
AU - Kilgore, T.A.
TI - A theorem on interpolation in Haar subspaces.
JO - Aequationes mathematicae
PY - 1976
VL - 14
SP - 391
EP - 400
UR - http://eudml.org/doc/136600
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.